# SDR DALA2019112506912

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 10,963 hours, 3,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3866 1R GIRT BAR NEEDS ADJUSTED IN FABRIC . CORRECTIVE ACTION: INSPECTED AND FOUND AFT GIRT BAR FITTING LOOSE FROM FWD RIVET POINT RESECURED GIRT BAR FITTING WOTH NEW RIVET PER B737 AMM 25-66 (6331490).
